Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Post It
Just a quick note to say hi!
You deserve a big bear hug!
You're in my thoughts all the time, but especially today.
Thank you for everything!
Welcome to our community!
You are in my thoughts and prayers.
Hope you feel better soon!
Congratulations! Time for a celebration...
Happy Birthday!
87651 tn?1259602403
06/08
Thats why I had my adrenals tested!!! Waiting for results.
Blank
Report
87651 tn?1259602403
06/08
I just read it! Did you say that he isnt going to prescribe the Armour? I was on 88 mcgs of Synthroid and when switched to Armour I was started on 45mgs. I was having palpsand bad anxiety so Dr started me slowly!! I hope this Dr is it!!!
Blank
Report
87651 tn?1259602403
06/08
Whats going on?? You not doing well? You may need a bump in the meds!!
Blank
Report
Avatar universal
06/08
Sounds like day 7 will be great!!  Day 6 today was okay, still getting better every day.  I was able to sleep really well last night, without any Excedrin PM--it felt good!  Each day it gets a little easier to focus on other things and relax.  I hope your new endo doc appointment goes well--good luck to you.  I have an appointment with a new endo too, on 8/11, so I have to wait awhile.  I will have blood tests again at the end of July with my current endo.  

I hope day 8 is the best yet!  Its a good sign to know that you were out and about all day on day 7.  Talk to you again tomorrow.  
Blank
Report
Avatar universal
06/08
Well, I am now on day 5 of Armour, so it looks like I'm 1 day behind you.  I don't feel that racey, just a little bit of "buzzing" inside my body--if that makes sense.  No palps--getting a little better every day!!  I think my body will adjust to this pretty well and I can tell that my body is getting what it needs now.  I have actually gotten hungry again and things even taste better-including water.  Not sure what that synthroid was doing to me, but it wasn't good.  I am still a bit in a fog too, so I think its the adjustment.  Not good for me to be in a fog because I am in school learning medical coding.  I hope the fog lifts soon.  Still making good grades.  Not sure what I was thinking by going back to school at 44 yrs old--oh well!  Let me know how you're doing!!
Blank
Report
87651 tn?1259602403
06/08
I meant Westhroid??
Blank
Report
87651 tn?1259602403
06/08
Hi! I read your reply to Stella... What is Westfield?
Blank
Report
Avatar universal
06/08
Thank you for your encouraging words.  It means a lot to me!  I had my endo change my prescription to 60mg on Armour as that is equivalent to 100mcg of Synthroid, which I tolerated prior to being over-medicated.  I hope that dosage is not too high.  I do feel better than I did and I hope it continues.  

I am on my 4th day of Armour and I do feel a little bit racey, but haven't had lots of palpitations.  I am looking forward to a week from now.  From your note it sounded like it takes a week or so for my body to start adjusting to the new med with T3.  I have a little bit of anxiety too, but it sounds like I just need to try to ignore it and try to relax.  
Blank
Report
458072 tn?1291415186
06/08
Thank you for everything!

The truth was in your words and I recieve it fully! Thank you for sharing with me. I, like you am sick and tired of being sick and tired.  Yesterday, I just sat an cried for about 30 minutes. I don't know if it helped or hurt, but oh well.

Blank
Report
87651 tn?1259602403
06/08
Thats what happens for awhile.. You will adjust. Remember... it gets worse when we over do it. I was over doing it in the beginning and boy did I get the anxiety bad!!! Its weird. I guess its just a way of our body telling us that we are over doing it and to slow down!!

Have a good night!
Blank
Report
87651 tn?1259602403
06/08
You're definitely going to get a little racey... The T3 is faster acting than the Synthroid. It doesnt lastlong, that you are right. Just dont feed into it. I feel alittle anxious right now and I am just going to lay down and ignore it.
Blank
Report
87651 tn?1259602403
06/08
Let it dissolve... It gets into your bloodstream without any interference from stomach acid and such. Ask Stella!!
Blank
Report
87651 tn?1259602403
06/08
The dizziness can be from being hypo...I had that last week before my upping the meds and landed in the ER because of it. Are you letting the pill dissolve between cheek and gum or under the tongue??
Blank
Report
87651 tn?1259602403
06/08
Did you start today? I felt better within a few days. Not a miracle drug, but better than synthroid.
Blank
Report
87651 tn?1259602403
06/08
Just a quick note to say hi!

Hey there... Just wanted to good luck on the Armour! I hope it works for you as it is for me!!
Blank
Report
87651 tn?1259602403
05/08
I do... I take one at 6am, 10, 2pm... I left him a vm. His asst called back and said he was gone until Tues and would call me then. I have had a decent two days. weird. I dont know. I had a few drinks yesterday and boy am I regretting that!!!!!!!!!!
Blank
Report
87651 tn?1259602403
05/08
See... today was an ok day. Better than yesterday. Why is that?? If I didnt have enough meds, wouldnt it be consistent???
Blank
Report
87651 tn?1259602403
05/08
Thanks. I am positive I need a boost in my meds. This hit me like a mack truck!!! Wed cant get here fast enough. And of course the girls are going to my inlaws and today is the day I am tired. I amso sick of this ride. I'm about to give up. I am up one and so down the next. I cant take it.
Blank
Report
87651 tn?1259602403
05/08
No a different Dr. I am going to this one for the adrenals, estrogen stuff. My Endo treats the Armour. He is great,but I want a holistic approach on this topic and he takes my ins!!!
Blank
Report
87651 tn?1259602403
05/08
I am so excited! I just got my appt with the Dr for next Wed!!! He is going to do a full panel of testing. I told him about the low sex drive and he said, I'm a Dr, but really an investigator... We'll get down to the bottom of things and get you back on track!!! CANT WAIT!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Blank
Report
87651 tn?1259602403
05/08
Thanks!! It felt great!! Big step for me! That has to be me with the low estrogen etc...I havent had a sex drive in a few years and I am only 35. I'm no spring chicken, but I'm not old by any means!!!
Blank
Report
87651 tn?1259602403
05/08
Can you take that with Armour?
Blank
Report
87651 tn?1259602403
05/08
Can you take those types of hormones with the Armour??
Blank
Report
87651 tn?1259602403
05/08
I am going to see a Dr about adrenals and she mentioned Bio Indentical Hormones.. what is that?? I have had very LOW sex drive and I know that your adrenals can play a huge part. This has been going on even before my TT!!
Blank
Report
87651 tn?1259602403
05/08
send me a private message and the email will appear..
Blank
Report
87651 tn?1259602403
05/08
B12 huh? Is it dangerous?? I am all about supplements.
Blank
Report
87651 tn?1259602403
05/08
Hey... what book are you referring too? I am reading The Thyroid Solution...
Blank
Report
87651 tn?1259602403
05/08
I am starting to feel better. Like I said, I think I may need a little boost. Not sure. I cant complain. I have FLO this week and she is slowing me down a bit, but not much!! I going to see a holistic Dr this week for advice on vitamis and such. My current Endo has me on the Armour. I love him!!!!!!!!
Blank
Report
87651 tn?1259602403
05/08
I was in alot of fog back then. I get it occassionally, but this is to be expected you know. Only 3 weeks on, but much much better on this!!! I see my Endo the 9th as well for labs and a checkup!! Is your new Dr putting you on the Armour?
Blank
Report
Avatar universal
05/08
Thanks so much for the info.  I've been reading the internet like crazy trying to get as much info as possible.  I was on synthroid for months and could not believe how sick I felt all the time.  The Armour was a Godsend, but I think I need a small boost at night (as I said).  I see the doc tomorrow and depending on his reaction will depend on whether I change docs.  

I see we live near each other.  Perhaps you can recommend a doc.  Thanks again for the info.
Blank
Report
87651 tn?1259602403
05/08
Oh Synthroid was hell!!!!!!!!!! Thats just me though... They were concerned it was cancer but came back benign!!! I have been on the Armour for 3 weeks now. Not 100%, but much better!!! I think I need a bump up in meds....
Blank
Report
87651 tn?1259602403
05/08
I love the Armour!! Feel great on it!!
Blank
Report